# SDR ASOA201101878

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK AT RBL9 CORRODED AT FS 409+40.  REMOVED SEAT RAIL IAW AMM 53-01-11-000-802. CUT NEW SEAT TRACK, DRILLED COUNTER SUNK HOLES.  ALODINED, PRIMED & PAINTED IAW SRM 51-40-11 & 51-25-16.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.
